# SDR UALA2010061502105

- Difficulty date: June 15, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 64,880 hours, 24,450 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OUTBOARD THRUST REVERSER UPPER BIFURCATION PANEL INNER SKIN AND OUTER SKIN BOTH 90 PERCENT DELAMINATED.  DELAM EXCEEDS 600 SQUARE IN AND IS BEYOND LIMITS TO TEMP REPAIR.  REQUIRES FERRY FLIGHT TO REPAIR.  REPLACED NR 2 ENG OUTBOARD THRUST REVERSER.
